# SDR CA050527007

- Difficulty date: May 26, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 57,639 hours
- Engine: Allsn 501D13D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250112
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH TO MONTREAL, THE RT MAIN LANDING GEAR DOWN ANNUNCIATION LIGHT FAIL TO INDICATE.  AFTER INVESTIGATION, THE DOWN MICROSWITCH WAS FOUND INOPERATIVE, UNIT REPLACED AND ADJUSTED IAW MAINTENANCE MANUAL.  GEAR SWING C/O SERVICEABLE, AIRCRAFT RETURN TO SERVICE.
